# SDR TWRA9560

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bolt
- Part number: BACB30NR12
- Condition: Loose
- Location: Ctr Fuel Tank
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF ORY-JFK, FUEL FUMES VERY STRONG IN FLIGHT DECK AREA.  FUMES DISSIPATED AT 3.0 TO 4.0 FEET DURING CLIMB.  DURING INSPECTION FOUND FUEL LEAK AT BOW TIE FITTING.  REMOVED AND REPLACED BOLTS, RESEALED FITTING, IAW EA 57-112.  LEAK CHECK OK.  (M)
